Robust fuzzy control for uncertain stochastic time-delay Takagi-Sugeno fuzzy models for achieving passivity. (English) Zbl 1194.93114

Summary: This paper focuses on the robust passive stability and stabilization problems for uncertain nonlinear stochastic time-delay systems. Via the fuzzy modeling approach, the nonlinear stochastic system is described by Takagi-Sugeno (T-S) fuzzy model in which the consequent parts are presented by linear stochastic time-delay differential equation. With Lyapunov-Krasovskii function and improved Jensen’s inequality, the stability criteria are derived. In addition, the passivity theory is employed to discuss external disturbance effect on system for achieving attenuation performance. According to the proposed design method, the fuzzy controller is carried out by Parallel Distributed Compensation (PDC) concept to guarantee the robust asymptotical stability and attenuation performance of system in the sense of mean square. Finally, a synchronous generator power system is presented to manifest the application and effectiveness of the proposed fuzzy control method.


93C42 Fuzzy control/observation systems
93E03 Stochastic systems in control theory (general)
93B35 Sensitivity (robustness)
93D20 Asymptotic stability in control theory
Full Text: DOI


[1] Boyd, S.; Ghaoui, L.E.; Feron, E.; Balakrishnan, V., Linear matrix inequalities in system and control theory, (1994), SIAM Philadelphia, PA · Zbl 0816.93004
[2] Chang, W.J.; Chang, W., Discrete fuzzy control of time-delay affine takagi – sugeno fuzzy models with H-infinity constraint, IEE proceeding, part D, control theory and applications, 153, 6, 745-752, (2006)
[3] Chang, W.J.; Ku, C.C.; Chang, W.; Huang, P.H., Passive fuzzy control with relaxed conditions for discrete affine T-S fuzzy systems, Int. J. innovative comput. inf. control, 3, 853-871, (2007)
[4] Chang, W.J.; Shing, C.C., Discrete fuzzy controller design for achieving common state covariance assignment, ASME J. dyn. syst. meas. control, 126, 627-632, (2004)
[5] Chang, W.J.; Wu, S.M., Continuous fuzzy controller design subject to minimizing control input energy with output variance constraints, Eur. J. control, 11, 269-277, (2005) · Zbl 1293.93479
[6] Chen, W.H.; Guan, Z.H.; Lu, X., Delay-dependent exponential stability of uncertain stochastic systems with multiple delays: an LMI approach, Syst. control lett., 54, 547-555, (2005) · Zbl 1129.93547
[7] Chen, B.; Liu, X.; Tong, S.; Lin, C., Guaranteed cost control of T-S fuzzy systems with state and input delays, Fuzzy sets and systems, 158, 2251-2267, (2007) · Zbl 1122.93049
[8] Eli, G.; Uri, S.; Isaac, Y., \(H_\infty\) control and estimation of state-multiplicative linear systems, (2005), Springer London · Zbl 1116.93003
[9] Ghaoui, L.E., State-feedback control of systems with multiplicative noise via linear matrix inequalities, Syst. control lett., 24, 223-228, (1995) · Zbl 0877.93076
[10] Ho, D.W.C.; Niu, Y., Robust fuzzy design for nonlinear uncertain stochastic systems via sliding-mode control, IEEE trans. fuzzy syst., 15, 350-358, (2007)
[11] Huang, H.; Ho, D.W.C., Delay-dependent robust control of uncertain stochastic fuzzy systems with time-varying delay, IET control theory appl., 1, 1075-1085, (2007)
[12] Liu, X.; Zhang, H., Delay-dependent robust stability of uncertain fuzzy large-scale systems with time-varying delays, Automatica, 44, 193-198, (2008) · Zbl 1138.93394
[13] Lozano, R.; Brogliato, B.; Egeland, O.; Maschke, B., Dissipative systems analysis and control theory and application, (2000), Springer London
[14] Niu, Y.; Ho, D.W.C.; Lam, J., Robust integral sliding mode control for uncertain stochastic systems with time-varying delay, Automatica, 41, 873-880, (2005) · Zbl 1093.93027
[15] Øksendal, B., Stochastic differential equations: an introduction with applications, (2003), Springer New York · Zbl 1025.60026
[16] Peng, C.; Tian, Y.C., Delay-dependent robust stability criteria for uncertain systems with interval time-varying delay, J. comput. appl. math., 214, 80-494, (2008) · Zbl 1136.93437
[17] Peng, C.; Tian, Y.C.; Tian, E., Improved delay-dependent robust stabilization conditions of uncertain T-S fuzzy systems with time-varying delay, Fuzzy sets and systems, 159, 2713-2729, (2008) · Zbl 1170.93344
[18] Rami, M.A.; Zhou, X.Y., Linear matrix inequalities, Riccati equations, and indefinite stochastic linear quadratic controls, IEEE trans. autom. control, 45, 1131-1143, (2000) · Zbl 0981.93080
[19] Tanaka, K.; Wang, H.O., Fuzzy control systems design and analysis: A linear matrix inequality approach, (2001), Wiley, Inc New York
[20] Teixeira, M.C.M.; Żak, S.H., Stabilizing controller design for uncertain nonlinear systems using fuzzy models, IEEE trans. fuzzy syst., 7, 133-142, (1999)
[21] Uang, H.J., On the dissipativity of nonlinear systems: fuzzy control approach, Fuzzy sets and systems, 156, 185-207, (2005) · Zbl 1082.93033
[22] Ugrinovskii, V.A., Robust \(H_\infty\) control in the presence of stochastic uncertainty, Int. J. control, 71, 219-237, (1998) · Zbl 0953.93028
[23] Wang, Z.; Ho, D.W.C.; Liu, X., A note on robust stability of uncertain stochastic fuzzy systems with time-delays, IEEE trans. syst. man cybern. part A syst. humans, 34, 570-576, (2004)
[24] Wang, Z.; Qiao, H.; Burnham, K.J., On stabilization of bilinear uncertain time-delay stochastic systems with Markovian jumping parameters, IEEE trans. autom. control, 47, 640-646, (2002) · Zbl 1364.93672
[25] Xu, S.; Chen, T., Robust \(H_\infty\) control for uncertain stochastic systems with state delay, IEEE trans. autom. control, 47, 2089-2094, (2002) · Zbl 1364.93755
[26] Xu, S.; Shi, P.; Chu, Y.; Zou, Y., Robust stochastic stabilization and \(H_\infty\) control of uncertain neutral stochastic time-delay systems, J. math. anal. appl., 314, 1-16, (2006) · Zbl 1127.93053
[27] Zhang, B.; Xu, S.; Zong, G.; Zou, Y., Delay-dependent stabilization for stochastic fuzzy systems with time delays, Fuzzy sets and systems, 158, 2238-2250, (2007) · Zbl 1122.93051
[28] Zheng, F.; Wang, Q.G.; Lee, T.H.; Huang, X., Robust PI controller design for nonlinear systems via fuzzy modeling approach, IEEE trans. syst. man cybern. part A syst. humans, 31, 666-675, (2001)
[29] Zhang, H.; Wang, Y.; Liu, D., Delay-dependent guaranteed cost control for uncertain stochastic fuzzy systems with multiple time delays, IEEE trans. syst. man cybern. part B cybern., 38, 126-140, (2008)
[30] Zhang, W.; Chen, B.S.; Tseng, C.S., Robust \(H_\infty\) filtering for nonlinear stochastic systems, IEEE trans. signal process., 53, 589-598, (2005) · Zbl 1370.93293
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.